一类高维齐次Moran集的Hausdorff维数与上盒维数  

Hausdorff Dimension and Upper Box Dimension of A Class of High-dimensional Homogeneous Moran Sets

在线阅读下载全文

作  者:安成帅 李俊 李彦哲[1] AN Chengshuai;LI Jun;LI Yanzhe(College of Mathematics and Information Science,Guangxi University,Nanning 530004,China)

机构地区:[1]广西大学数学与信息科学学院,广西南宁530004

出  处:《应用数学》2024年第2期456-465,共10页Mathematica Applicata

基  金:国家自然科学基金(11901121);广西自然科学基金(2020GXNSFBA297040)。

摘  要:本文构造一类特殊的高维齐次Moran集:{m^(d)_(k)}型齐次Moran集,并得到了满足一定条件的这类集合的Hausdorff维数与上盒维数的表达式.In this paper,we construct a special class of high-dimensional homogeneous Moran sets called{m^(d)_(k)}type homogeneous Moran sets and obtain the Hausdorff dimension and upper box dimension of the sets satisfying some conditions.

关 键 词:{m^(d)_(k)}型齐次Moran集 HAUSDORFF维数 上盒维数 

分 类 号:O189[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象